MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 8MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 8MM; DENTAL IMPLANT
Catalog Number TSVWB8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #14 17 22 24 & 27 failed due to peri-implantitis.Scraping and normal treatment for infection and inflammation.The doctor reports in the per that the procedure was correctly concluded by placing another implant.Pain and inflammation were reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).D10: concomitant medical product.Tsvwb8, impl tapered scr-v sbm 4.7mm 4.5mm 8mm, lot: 63512863 (x1).Tsvb10, impl tapered scr-v sbm 3.7mm 3.5mm 10mm, lot: 63594709 (x3).G4: premarket identification pma/510(k) #: k011028|k013227.H6: event problem codes: patient code: 1932.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24979188
Report Number0001038806-2026-02277
Device Sequence Number9698815
Product Code DZE
UDI-Device Identifier00889024020085
UDI-Public(01)00889024020085(17)211130(10)63512863
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Catalogue NumberTSVWB8
Device Lot Number63512863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANTS SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic